# SDR 2006UALA00082

- Difficulty date: January 17, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED STA 328 STR 23R.  *S/D*  MAJOR REPAIR ACP'D, FABRICATED AND INSTALLED DOUBLER - TRIPLER PER SRM 53-00-01 DETAIL 8.
